Title: Strong solvability of linear interval systems of inequalities with simple dependencies

Authors: Milan Hladík

Addresses: Department of Applied Mathematics, Faculty of Mathematics and Physics, Charles University, Malostranské nám. 25, 11800, Prague, Czech Republic

Abstract: This paper is concerned with strong solvability of linear interval inequalities. In traditional interval analysis, we suppose that values from different intervals are mutually independent. But this assumption can be sometimes too restrictive. We derive extensions of classical results for the case when there is a simple dependence structure between coefficients of an interval system. The dependency is given by equality of two sub-matrices of the constraint matrix. We apply the approach to strong solvability of complex interval linear systems of inequalities.

Keywords: interval matrix; strong solutions; linear interval inequalities; dependencies.

DOI: 10.1504/IJFCM.2014.064239

International Journal of Fuzzy Computation and Modelling, 2014 Vol.1 No.1, pp.3 - 14

Received: 17 Jan 2014
Accepted: 26 Feb 2014

Published online: 30 Aug 2014 *

Full-text access for editors Full-text access for subscribers Purchase this article Comment on this article